# SDR 96ZZZM570

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LOWER CARGO DOOR NR 2 AFT VERTICAL SUPPORT BRACKET FOR EXTERNAL DOOR HANDLE IS CORRODED AT BOTTOM.  REMOVED FASTENERS ON VERTICAL SUPPORT BRACKET PER SRM 51-30-2.  REMOVED CORRODED VERTICAL SPACER AND FABRICATED 2024-T3 .050 5 INCH BY 5 INCH PER SRM 51-10-1 PAR 4.  ALODINE AND PRIMED SPACER PER SRM 51-10-2.  INSTALLED WITH NEW FASTENERS PER SRM 51-30-2.
